# SDR ASOA2015082013743

- Difficulty date: August 20, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 25,806 hours, 18,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL PLATE CORRODED.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01 SILL PLATE DAMAGE OUT OF LIMITS IAW SRM 53-21-23-101-002-A01.  REPLACED SILL PLATE AT SERVICE DOOR THERSHOLD REF DWG SH670-31150, REV: U, SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.  LOCATED DRILLED AND DEBURGED AND INSTALLED NUTPLATES ON WEB FLOOR PROTECTORS IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01.
